# SDR FDEA201612154458

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 99,462 hours, 19,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PRE-FLIGHT WOULD NOT GET AN EMERGENCY LIGHT TEST.   PASS ALERT DUE TO A LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW  ALERT.
